# SDR ASAA201902048019

- Difficulty date: February 1, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 18,862 hours, 6,252 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLLOUT, ALL FLIGHT DISPLAYS WENT BLANK FOR APPROX 2 SEC AND THEN CAME BACK ON. CDU'S WENT TO MENU SCREEN AND FMC FUNCTION WAS ABSENT FOR APPROX 10 SEC AND THEN RETURNED. AFTER SELECTING FMC, ALL DATA HAD BEEN LOST. GROUNDED - YES. BOTH FMC'S LOGGED A PGM FAULT FOR THE G FLIGHT. PERFORMED B737-900 FIM 34-61 TASK 807, NO FAULTS FOUND. VERBAL FROM FLIGHT CREW WAS THAT DISPLAYS BLANKED UPON POWER TRANSFER. CDS BITE SHOWED NO RELEVANT FAULTS, REF FIM 31-62 TASK 801. TRANSFERRED POWER FROM GRD PWR TO APU PWR AND BACK, NO FAULTS NOTED.
